# SDR DALA2025121809231

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND REINFORCING REPAIR ON FR31 -FR32 AND STR32R-STR33R.   RE-REPAIRED PER ER/A 630574-14 REV ORIGINAL. (1355768)
